# SDR JGVR20200218001

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: General aviation
- Aircraft: N91FP
- Make and model: Cessna 510
- Aircraft serial: 5100001
- Aircraft time: 3,667 hours, 3,010 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 70611215
- Condition: Wrong Part
- Location: Rt Wing Aileron
- Part time: 3,667 hours, 3,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A DOCUMENT 16 INSPECTION FOUND AILERON WING CABLES TO BE WORN REQUIRING REPLACEMENT.  AFTER THE REPLACEMENT OF THE AILERON WING CABLES AND DURING THE RIGGING OF THE R/H AILERON IT WAS FOUND THAT THE AILERON COULD NOT BE RIGGED TO THE REQUIRED 2 DEGREES UP WITHOUT EXCEEDING THE WITNESS HOLES FOR THE R/H AILERON PUSH/PULL ROD.  AFTER FURTHER INVESTIGATION IT WAS FOUND THAT THE R/H AILERON WING SECTOR WAS THE INCORRECT P/N.  THE P/N INSTALLED (7061121-5) WAS FOR THE L/H SIDE.  AS FAR AS ANYONE CAN DETERMINE THIS COME FROM THE FACTORY.  THE AIRCRAFT WAS IN EXPERIMENTAL CATEGORY DURING CERTIFICATION AND WAS EVENTUALLY REMOVED FROM EXPERIMENTAL AND SOLD.
